# SDR UPS202164

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corrosion
- Location: Nr 6 K Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 6 K FLAP CORRODED ON VERY INBD SIDE AT FASTENERS FOR END BULB SEAL.  INSTALLED REPAIR IAW UPS EO B727-5740-3980.
